Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Reddish rash on the penis after having intercourse. No use of condoms. What could be the reason?

My boyfriend gets a red rash on the base of his penis after sex. We do not use condoms , but do use lube. We have both been tested and are negative for any STDS. He was told it could be a yeast infection , so he used cream and we didn t have sex for a little while. It seems toget better, but happened again after we had sex again. He uses baby powder and washes after sex, so we are at a loss to what it is? He says it s never happened before, it s not possible he s allergic to me is it?? Please help!
Asked On : Sat, 17 Nov 2012
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Jul 2016
Hello
Thanks for your query.Your boyfriend gets rash over base of the penis after intercourse.This could be due to allergy to the vaginal secretion Both of you try the intercourse after cleaning the private parts before sex. and wash the entire area thoroughly immediately after sex.This is unlikely to be a yeast infection or STD.
Answered: Sun, 18 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor